# SDR CA000307013

- Difficulty date: December 10, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 11,938 hours
- Engine: Pwa R985AN14B
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: C2TP57ND
- Condition: Cracked
- Location: Vertical Stab
- Part time: 11,938 hours
- Component: Stabilizer, Dhav, C2TP1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, STABILIZER CENTER SECTION OF FRONT SPAR FOUND CRACKED.  SECTION REPLACED COMPLETE WITH NEW SPLICE PLATE AND DOUBLERS.
